# SDR CA141025008

- Difficulty date: October 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 3,913 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 220K281
- Condition: Out Of Round
- Location: Nlg
- Part time: 152 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORT OF WHAT FEELS LIKE NOSE GEAR SHIMMY,  NLG ASSY INSPECTED WITH NO FAULT FOUND. LT & RT MLG ASS`Y INSPECTED AND FOUND LH TIRE OUT OF BALANCED AND OUT OF ROUND. TIRE REPLACED WITH NEW AND A/C RETURNED INTO SERVICE. AMO DOING THE WORK NOTED THAT IN ITS 40 YEARS EXPERIENCE, THEY HAD NEVER SEEN A TIRE TO BE OUT OF ROUND AS MUCH AS THIS ONE, APPROX.75".
